# SDR SWIA2021091060887

- Difficulty date: July 19, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Housing
- Condition: Cracked
- Location: Lt Slat Tube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH WING, UNDER FUEL PNL 551AB,  SLAT TUBE HOUSING IS CRACKED.  FLAGGED   (C-CHECK RO 9/8/21)    REPLACED SLAT TUBE HOUSING SUPPORT BRACKET BOMBARDIER REO 670-57-42-577 REVÂ€”2016-12-02.  LEAK CHECKED GOOD PER CRJ 700 AMM 28-11-00-790-801-A01; LEAK CHECKED GOOD.  COMPLIED WITH ST 51-900-1002-SKY.
